# SDR N6WA201413003

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 23,580 hours, 15,971 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH LEAKING.  OPENED COCKPIT CREW EMERGENCY HATCH & CLEANED SOME DEBRIS & INSPECTED IAW AMM 52-22-00.  NO FURTHER LEAKS DETECTED AT THIS TIME.
